Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 7 found articles
 
 
  Fourier-Feynman transform, convolution and first variation
 
 
Title: Fourier-Feynman transform, convolution and first variation
Author: J. M. Ahn
K. S. Chang
B. S. Kim
I. Yoo
Appeared in: Acta mathematica Hungarica
Paging: Volume 100 (2003) nr. 3 pages 21 p.
Year: 2003
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 7 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands